MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXT261212
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6)2021, the patient presented with an unknown etiology at an unknown anatomical location and underwent treatment utilizing a gore® excluder® conformable aaa endoprosthesis (cxt).The physician delivered the cxt device through an 18f dry seal sheath over a meier wire.The cxt device was fully deployed.Upon removal of the delivery system, the olive tip broke off, the physician successfully snared the olive tip and it was removed without further issue.The procedure was completed and the patient tolerated the procedure.
 
Additional Manufacturer Narrative
Based on the findings from the evaluation, the condition of the returned device is consistent with the physician¿s observation that ¿upon removal of the delivery system, the olive tip broke off¿.Evidence of an insufficient bond between the leading tip and catheter was observed.
 
Additional Manufacturer Narrative
Added h6 component code and conclusion code.
 
Additional Manufacturer Narrative
Added g3/g4 for pma/510(k) number and, h1/h2, h6.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12214958
Report Number2017233-2021-02194
Device Sequence Number17186772
Product Code MIH
UDI-Device Identifier00733132651023
UDI-Public00733132651023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2022
Device Model NumberCXT261212
Device Catalogue NumberCXT261212
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/22/2021
02/07/2022
03/09/2022
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date01/06/2022
02/07/2022
03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale